Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Remarks on recent results of Oguntuase and Imoru
Department of Mathematics, University of Delhi.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2001 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 255, no 1, p. 105-108Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 255, no 1, p. 105-108
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-9381DOI: 10.1006/jmaa.2000.7162ISI: 000167118500006Scopus ID: 2-s2.0-0035284995Local ID: 7fddaff0-5f57-11db-8cbe-000ea68e967bOAI: oai:DiVA.org:ltu-9381DiVA, id: diva2:982319
Note
Validerad; 2001; 20061019 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Persson, Lars-Erik

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf